# SDR QXEA9901271

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Engine: Pwa PW120A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: P2.5 Valve
- Part number: 310848501
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI- STRONG SMELL OF OIL WHEN THE POWER LEVERS RETARDED TO FLIGHT IDLE.  MAINTENANCE PERFORMED A BLEED AIR TEST AND FOUND THE SMELL WAS FROM NR 1 BLEED.  REPLACED THE NR 1 P2.5 SWITCHING VALVE, OPERATIONAL CHECKS GOOD.
